# SDR R61A201909130956

- Difficulty date: August 27, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17003246003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER FLANGE OF CROSSBEAM BETWEEN FRAME 11 AND 12 AS SEEN UNDER COCKPIT FLOOR 221ELF AND 221DLF. BLENDED OUT CORROSION AND INSTALLED REPAIR ANGLES ON UPPER FLANGE OF CROSSBEAM BETWEEN FR 11 AND 12 REF ETD2019-170-118438.  SEE W/O H6951 SN 614 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
